MAUDE Adverse Event Report: DENTSPLY IMPLANTS MANUFACTURING GMBH FRI ESTHETICBASED 3.0/GH 5/A 0; IMPLANT, ENDOSSEOUS, ROOT-FORM

DENTSPLY IMPLANTS MANUFACTURING GMBH FRI ESTHETICBASED 3.0/GH 5/A 0; IMPLANT, ENDOSSEOUS, ROOT-FORM
Catalog Number 32462125
Medical Device Problem Codes Fracture (1260); Off-Label Use (1494)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.Section h6 was done based on the information provided by the initial reporter and our long-time experience in the investigation of similar complaints.Product return is requested and product will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.
 
Event or Problem Description
It was reported that a patient experienced a dental implant loss due to fracture of implant.
 
Additional Manufacturer Narrative
Adding additional information received: we received an implant and abutment d3,0, which were placed in a contraindicated position.The optical investigation showed, that the implant is not fractured, but was damaged during removal.Removal was assumably due to the fracture of the abutment.This is a follow up report for this additional information.Additional fda coding being added after investigation of device.Adding additional health effect - impact code: 4627.This is a follow up report to add this additional code.Additional fda coding being added after investigation of device.Adding additional medical device problem code: 1494.This is a follow up report to add this additional code.Additional fda coding being added after investigation of device.Adding additional type of investigation code 10.This is a follow up report to add this additional code.Additional fda coding being added after investigation of device.Adding additional investigation findings: 4248.This is a follow up report to add this additional code.Additional fda coding being added after investigation of device.Adding additional investigation conclusions: 24.This is a follow up report to add this additional code.Device received for this event is being corrected from xive s plus impl d3.4/l13 catalog # 26-2433 to fri estheticbased 3.0/gh 5/a 0 catalog # 32462125.This is a follow up report for this corrected information.Correcting udi # from (b)(4) to (b)(4).This is a follow up report for this corrected information.Correcting concomitant medical products from 32462135 to xive implant 32262412.This a follow up report for this corrected information.

Brand Name
FRI ESTHETICBASED 3.0/GH 5/A 0
Common Device Name
IMPLANT, ENDOSSEOUS, ROOT-FORM
Manufacturer (Section D)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM  63457
Manufacturer (Section G)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM   63457
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key22639786
Report Number3013111692-2025-20680
Device Sequence Number21256504
Product Code DZE
UDI-Device Identifier07392532230509
UDI-Public07392532230509
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K073075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number32462125
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date07/10/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
32462135.; XIVE IMPLANT 32262412.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown